# SDR KBMA111999

- Difficulty date: February 8, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 1742510
- Condition: Clogged
- Location: Filter
- Part time: 3,250 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FILTER, BYPASS BUTTON PASSED.  REMOVED FILTER AND REPLACED WITH NEW.
